Acta Mathematica, 1984

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this year (14 articles)

Volume 153, Issue 1

[1] Sur le prolongement des courants positifs fermés

Hassine El Mir Faculté des sciences et techniques de Monastir, Tunisie

TBD mathscidoc:1701.331647

Acta Mathematica, 153, (1), 1-45, 1983.3
[ Download ] [ 2017-01-08 20:33:02 uploaded by actaadmin ] [ 436 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] On the vanishing of and spanning sets for Poincaré series for cusp forms

Irwin Kra State University of New York at Stony Brook, Long Island, NY, USA

TBD mathscidoc:1701.331648

Acta Mathematica, 153, (1), 47-116, 1983.1
[ Download ] [ 2017-01-08 20:33:02 uploaded by actaadmin ] [ 680 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] The index theorem for topological manifolds

Nicolae Teleman State University of New York, Stony Brook, N.Y., USA

TBD mathscidoc:1701.331649

Acta Mathematica, 153, (1), 117-152, 1982.12
[ Download ] [ 2017-01-08 20:33:02 uploaded by actaadmin ] [ 780 downloads ] [ 0 comments ] [ Cited by 30 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] The Heights theorem for quadratic differentials on Riemann surfaces

Albert Marden Forschungsinstitut für Mathematik ETH Zürich, Switzerland Kurt Strebel Universität Zürich, Zürich, Switzerland

TBD mathscidoc:1701.331650

Acta Mathematica, 153, (1), 153-211, 1982.11
[ Download ] [ 2017-01-08 20:33:02 uploaded by actaadmin ] [ 765 downloads ] [ 0 comments ] [ Cited by 18 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Actions of compact abelian groups on semifinite injective factors

V. F. R. Jones University of California, Los Angeles, CA, USA M. Takesaki University of California, Los Angeles, CA, USA

TBD mathscidoc:1701.331651

Acta Mathematica, 153, (1), 213-258, 1982.6
[ Download ] [ 2017-01-08 20:33:02 uploaded by actaadmin ] [ 693 downloads ] [ 0 comments ] [ Cited by 28 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Entropy, Hausdorff measures old and new, and limit sets of geometrically finite Kleinian groups

Dennis Sullivan I.H.E.S., Bures-sur-Yvette, France

TBD mathscidoc:1701.331652

Acta Mathematica, 153, (1), 259-277, 1981.3
[ Download ] [ 2017-01-08 20:33:03 uploaded by actaadmin ] [ 762 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] $L$^{$p$}and mean value properties of subharmonic functions on Riemannian manifolds

Peter Li Purdue University, West Lafayette, IN, USA Richard Schoen University of California, Berkeley, CA, USA

TBD mathscidoc:1701.331653

Acta Mathematica, 153, (1), 279-301, 1983.8
[ Download ] [ 2017-01-08 20:33:03 uploaded by actaadmin ] [ 731 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Erratum to: On elliptic systems in$R$^{$n$}

Robert B. Lockhart University of Notre Dame, Notre Dame, IN, USA Robert C. McOwen Northeastern University, Boston, MA, USA

TBD mathscidoc:1701.331654

Acta Mathematica, 153, (1), 303-304, 1984.12
[ Download ] [ 2017-01-08 20:33:03 uploaded by actaadmin ] [ 291 downloads ] [ 0 comments ] [ Cited by 4 ] [ Abstract ] [ Full ]
Please log in for comment!
 

Volume 154, Issue 1

[1] La formule de Plancherel pour les groupes algébriques complexes unimodulaires

Martin Andler C.N.R.S., Université Paris 7

TBD mathscidoc:1701.331655

Acta Mathematica, 154, (1), 1-104, 1983.3
[ Download ] [ 2017-01-08 20:33:03 uploaded by actaadmin ] [ 357 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Unitary derived functor modules with small spectrum

T. J. Enright University of California, San Diego, La Jolla, CA, USA R. Parthasarathy Tata Institute of Fundamental Research, Bombay, India N. R. Wallach Rutgers University, New Brunswick, N.J., USA J. A. Wolf University of California, Berkeley, CA, USA

TBD mathscidoc:1701.331656

Acta Mathematica, 154, (1), 105-136, 1983.11
[ Download ] [ 2017-01-08 20:33:03 uploaded by actaadmin ] [ 595 downloads ] [ 0 comments ] [ Cited by 20 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] A proof of the Bieberbach conjecture

Louis De Branges Purdue University, Lafayette, IN, USA

TBD mathscidoc:1701.331657

Acta Mathematica, 154, (1), 137-152, 1984.9
[ Download ] [ 2017-01-08 20:33:03 uploaded by actaadmin ] [ 2403 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Volume 154, Issue 3

[1] Quasiconformal extension of quasisymmetric mappings compatible with a Möbius group

Pekka Tukia University of Helsinki, Helsinki, Finland

TBD mathscidoc:1701.331658

Acta Mathematica, 154, (3), 153-193, 1980.4
[ Download ] [ 2017-01-08 20:33:03 uploaded by actaadmin ] [ 769 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] The analogue of Picard's theorem for quasiregular mappings in dimension three

Seppo Rickman University of Helsinki, Helsinki, Finland

TBD mathscidoc:1701.331659

Acta Mathematica, 154, (3), 195-242, 1983.12
[ Download ] [ 2017-01-08 20:33:03 uploaded by actaadmin ] [ 496 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] The density of integer points on homogeneous varieties

Wolfgang M. Schmidt University of Colorado, Boulder, CO, USA

TBD mathscidoc:1701.331660

Acta Mathematica, 154, (3), 243-296, 1982.11
[ Download ] [ 2017-01-08 20:33:04 uploaded by actaadmin ] [ 687 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved